MathSciNet Relay Station
MathSciNet bibliographic data
MR2223098 (2007f:91050) 91B28 (60J75)
Elliott, Robert J.; Osakwe, Carlton-James U. Option pricing for pure jump processes with Markov switching compensators. Finance Stoch. 10 (2006), no. 2, 250–275.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement